MathSciNet Relay Station
MathSciNet bibliographic data
MR1616593 (99k:35068) 35J65 (35B05)
Ufuktepe, U.; Zhao, Z. Positive solutions of nonlinear elliptic equations in the Euclidean plane. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3681–3692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement